Alert archive / Puerto Rico / High Surf Warnings in 2020

High Surf Warning 1, NWS JSJ

August 21, 2020

NWS JSJ issued this high surf warning at Aug 21, 2020, 10:16 AM CDT. It took effect at Aug 21, 2020, 11:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 21, 2020, 10:16 AM CDT (15:16 UTC)
In effect from
Aug 21, 2020, 11:00 PM CDT
Expired
Aug 22, 2020, 3:50 AM CDT
In force
5 hr
Issued by
NWS JSJ

The text

As transmitted.

038 
WHCA42 TJSJ 211516
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service San Juan PR
1116 AM AST Fri Aug 21 2020

PRZ001>003-005-007-008-010>013-VIZ001-002-212330-
/O.NEW.TJSJ.CF.W.0001.200822T0400Z-200823T0600Z/
/O.NEW.TJSJ.SU.W.0001.200822T0400Z-200823T0600Z/
San Juan and Vicinity-Northeast-Southeast-North Central-
Ponce and Vicinity-Northwest-Mayaguez and Vicinity-Southwest-
Culebra-Vieques-St.Thomas...St. John...and Adjacent Islands-
St Croix-
1116 AM AST Fri Aug 21 2020

...COASTAL FLOOD WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 2 AM
AST SUNDAY...
...HIGH SURF WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 2 AM AST
SUNDAY...

* WHAT...For the Coastal Flood Warning, significant coastal
  flooding expected. For the High Surf Warning, dangerously large
  breaking waves of 8 to 18 feet.

* WHERE...Portions of Virgin Islands and Puerto Rico. 

* WHEN...From midnight tonight to 2 AM AST Sunday.

* IMPACTS...Numerous roads may be closed. Low lying property 
  including homes, businesses, and some critical infrastructure 
  will be inundated. Some shoreline erosion will occur. Breaking 
  waves can sweep people off jetties and docks, and into 
  dangerous seas. Life-threatening swimming conditions and 
  significant beach erosion can be expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take the necessary actions to protect flood-prone property. If
travel is required, do not drive around barricades or through
water of unknown depth.

Everyone should remain out of the water due to life-threatening
surf conditions. Stay off of jetties, piers, and other waterside
infrastructure.

&&

$$
3 follow-up statements
809 
WHCA42 TJSJ 212013
CFWSJU

Coastal Hazard Message
National Weather Service San Juan PR
413 PM AST Fri Aug 21 2020

PRZ001>003-005-007-008-010>013-VIZ001-002-220415-
/O.CON.TJSJ.CF.W.0001.200822T0400Z-200823T0600Z/
/O.CON.TJSJ.SU.W.0001.200822T0400Z-200823T0600Z/
San Juan and Vicinity-Northeast-Southeast-North Central-
Ponce and Vicinity-Northwest-Mayaguez and Vicinity-Southwest-
Culebra-Vieques-St.Thomas...St. John...and Adjacent Islands-
St Croix-
413 PM AST Fri Aug 21 2020

...COASTAL FLOOD WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 2 AM AST SUNDAY...
...HIGH SURF WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
2 AM AST SUNDAY...

* WHAT...For the Coastal Flood Warning, significant coastal 
  flooding expected. For the High Surf Warning, dangerously 
  large breaking waves of 8 to 18 feet.

* WHERE...Portions of Virgin Islands and Puerto Rico.

* WHEN...From midnight tonight to 2 AM AST Sunday.

* IMPACTS...Numerous roads may be closed. Low lying property 
  including homes, businesses, and some critical infrastructure 
  will be inundated. Some shoreline erosion will occur. Breaking 
  waves can sweep people off jetties and docks, and into 
  dangerous seas. Life-threatening swimming conditions and 
  significant beach erosion can be expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take the necessary actions to protect flood-prone property. If
travel is required, do not drive around barricades or through
water of unknown depth.

Everyone should remain out of the water due to life-threatening
surf conditions. Stay off of jetties, piers, and other waterside
infrastructure.

&&

$$
875 
WHCA42 TJSJ 220050
CFWSJU

Coastal Hazard Message
National Weather Service San Juan PR
850 PM AST Fri Aug 21 2020

PRZ001>003-005-007-008-010>013-VIZ001-002-220900-
/O.CON.TJSJ.CF.W.0001.200822T0400Z-200823T0600Z/
/O.CON.TJSJ.SU.W.0001.200822T0400Z-200823T0600Z/
San Juan and Vicinity-Northeast-Southeast-North Central-
Ponce and Vicinity-Northwest-Mayaguez and Vicinity-Southwest-
Culebra-Vieques-St.Thomas...St. John...and Adjacent Islands-
St Croix-
850 PM AST Fri Aug 21 2020

...COASTAL FLOOD WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 2 AM AST SUNDAY...
...HIGH SURF WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
2 AM AST SUNDAY...

* WHAT...significant coastal flooding and dangerously large
  breaking waves of 8 to 18 feet are expected.

* WHERE...Virgin Islands and Puerto Rico.

* WHEN...From midnight tonight to 2 AM AST Sunday.

* IMPACTS...Numerous roads may be closed. Low lying property 
  including homes, businesses, and some critical infrastructure 
  will be inundated. Some shoreline erosion will occur. Breaking 
  waves can sweep people off jetties and docks, and into 
  dangerous seas. Life-threatening swimming conditions and 
  significant beach erosion can be expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take the necessary actions to protect flood-prone property. If
travel is required, do not drive around barricades or through
water of unknown depth.

Everyone should remain out of the water due to life-threatening
surf conditions. Stay off of jetties, piers, and other waterside
infrastructure.

&&

$$
164 
WHCA42 TJSJ 220850
CFWSJU

Coastal Hazard Message
National Weather Service San Juan PR
450 AM AST Sat Aug 22 2020

PRZ001-002-005-008-221700-
/O.CAN.TJSJ.SU.W.0001.000000T0000Z-200823T0600Z/
/O.NEW.TJSJ.SU.Y.0007.200822T1000Z-200823T1000Z/
/O.NEW.TJSJ.RP.S.0034.200822T0900Z-200823T2200Z/
/O.CON.TJSJ.CF.W.0001.000000T0000Z-200823T0600Z/
San Juan and Vicinity-Northeast-North Central-Northwest-
450 AM AST Sat Aug 22 2020

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM AST
SUNDAY...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH SUNDAY AFTERNOON...
...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM AST SUNDAY...
...HIGH SURF WARNING IS CANCELLED...

* WHAT...For the Coastal Flood Warning, significant coastal
  flooding. For the High Surf Advisory, large breaking waves of up
  to 10 to 12 feet. For the High Rip Current Risk, dangerous rip 
  currents expected.

* WHERE...The northern coast of Puerto Rico.

* WHEN...For the Coastal Flood Warning, until 2 AM AST Sunday. 
  For the High Surf Advisory, until 6 AM AST Sunday. For the 
  High Rip Current Risk, through Sunday afternoon.

* IMPACTS...Numerous roads may be closed. Low lying property
  including homes, businesses, and some critical infrastructure
  will be inundated. Some shoreline erosion will occur. Dangerous
  swimming and surfing conditions and localized beach erosion. Rip
  currents can sweep even the best swimmers away from shore into
  deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take the necessary actions to protect flood-prone property. If
travel is required, do not drive around barricades or through
water of unknown depth.

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

PRZ012-013-VIZ001-002-221700-
/O.CAN.TJSJ.SU.W.0001.000000T0000Z-200823T0600Z/
/O.NEW.TJSJ.SU.Y.0007.200822T1000Z-200822T2200Z/
/O.NEW.TJSJ.RP.S.0034.200822T0900Z-200823T1000Z/
/O.CON.TJSJ.CF.W.0001.000000T0000Z-200823T0600Z/
Culebra-Vieques-St.Thomas...St. John...and Adjacent Islands-
St Croix-
450 AM AST Sat Aug 22 2020

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM AST
SUNDAY...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TONIGHT...
...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM AST THIS EVENING...
...HIGH SURF WARNING IS CANCELLED...

* WHAT...For the Coastal Flood Warning, significant coastal
  flooding. For the High Surf Advisory, large breaking waves of 10
  to 12 feet. For the High Rip Current Risk, dangerous rip 
  currents expected.

* WHERE...In Virgin Islands, St. Thomas, St. John, and Adjacent 
  Islands and St Croix Counties. In Puerto Rico, Culebra and 
  Vieques Counties.

* WHEN...For the Coastal Flood Warning, until 2 AM AST Sunday. 
  For the High Surf Advisory, until 6 PM AST this evening. For 
  the High Rip Current Risk, through late tonight.

* IMPACTS...Some roads may be closed. Low lying property including
  homes, businesses, and some critical infrastructure will be
  inundated. Some shoreline erosion will occur. Dangerous swimming
  and surfing conditions and localized beach erosion. Rip currents
  can sweep even the best swimmers away from shore into deeper
  water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take the necessary actions to protect flood-prone property. If
travel is required, do not drive around barricades or through
water of unknown depth.

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

PRZ003-010-221700-
/O.CAN.TJSJ.SU.W.0001.000000T0000Z-200823T0600Z/
/O.NEW.TJSJ.RP.S.0034.200822T0900Z-200823T2200Z/
/O.CON.TJSJ.CF.W.0001.000000T0000Z-200823T0600Z/
Southeast-Mayaguez and Vicinity-
450 AM AST Sat Aug 22 2020

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM AST
SUNDAY...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH SUNDAY AFTERNOON...
...HIGH SURF WARNING IS CANCELLED...

* WHAT...For the Coastal Flood Warning, significant coastal 
  flooding. For the High Rip Current Risk, dangerous rip 
  currents expected.

* WHERE...Southeast and Mayaguez and Vicinity Counties.

* WHEN...For the Coastal Flood Warning, until 2 AM AST Sunday. 
  For the High Rip Current Risk, through Sunday afternoon.

* IMPACTS...Numerous roads may be closed. Low lying property
  including homes, businesses, and some critical infrastructure
  will be inundated. Some shoreline erosion will occur. Rip
  currents can sweep even the best swimmers away from shore into
  deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take the necessary actions to protect flood-prone property. If
travel is required, do not drive around barricades or through
water of unknown depth.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

PRZ007-011-221700-
/O.CAN.TJSJ.SU.W.0001.000000T0000Z-200823T0600Z/
/O.NEW.TJSJ.RP.S.0034.200822T0900Z-200823T1000Z/
/O.CON.TJSJ.CF.W.0001.000000T0000Z-200823T0600Z/
Ponce and Vicinity-Southwest-
450 AM AST Sat Aug 22 2020

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM AST
SUNDAY...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TONIGHT...
...HIGH SURF WARNING IS CANCELLED...

* WHAT...For the Coastal Flood Warning, significant coastal 
  flooding. For the High Rip Current Risk, dangerous rip 
  currents expected.

* WHERE...Ponce and Vicinity and Southwest Counties.

* WHEN...For the Coastal Flood Warning, until 2 AM AST Sunday. 
  For the High Rip Current Risk, through late tonight.

* IMPACTS...Some roads may be closed. Low lying property including
  homes, businesses, and some critical infrastructure will be
  inundated. Some shoreline erosion will occur. Rip currents can
  sweep even the best swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take the necessary actions to protect flood-prone property. If
travel is required, do not drive around barricades or through
water of unknown depth.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

What forecasters said that day

The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this high surf warning went out at Aug 21, 3:44 AM CDT, 6 hours 32 minutes earlier.

Area forecast discussion, Aug 21, 3:44 AM CDT, 6 hours 32 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
444 AM AST Fri Aug 21 2020

.SYNOPSIS...A tropical wave, which caused numerous showers and
thunderstorms overnight, will move away this morning. After a
temporary improvement later this morning into early this
afternoon, weather conditions will once again deteriorate
significantly later this evening through Saturday as Tropical
Depression Thirteen approaches the area. The worst conditions are
expected on Saturday with very heavy rainfall activity, gusty
winds, and hazardous marine conditions.

&&

.SHORT TERM...Today through Sunday...

Tropical Depression 13 will be the dominant influence on weather
conditions in Puerto Rico and the U.S. Virgin Islands during the
period. Showers will continue today in an unstable and very moist
environment under the influence of an upper level trough moving
through the Caribbean Sea to the south. For tonight into
Saturday...Tropical Depression Thirteen, is expected to approach
the islands and pass through the northern part of our Outer
Atlantic waters. It continues to remain disorganized with a
dubious center of circulation. The National Hurricane Center is
forecasting it to slowly gain strength and become a tropical storm
early Saturday morning. A band of rich moisture has already
passed through the area overnight and the next band of moisture
more closely associated with TD 13 is expected to move into the
U.S. Virgin Islands this afternoon and Puerto Rico a few hours
later. These showers and thunderstorms will slowly begin to
increase in frequency and intensity as we move into Saturday
morning when the system is forecast to be close to the local
islands. Tropical storm conditions are currently expected for the
Atlantic Offshore waters and there is a Tropical Storm Watch in
effect for the entire area.

The main impact of this cyclone will be the flooding rains,
therefore, a Flash Flood Watch is in effect for Puerto Rico and the
U.S. Virgin Islands between Saturday morning and Sunday evening.
Rainfall totals associated with the event are forecast to range
between 3 and 6 inches, mainly across the south and east sections of
Puerto Rico. As a result, there is a high risk for flash flooding,
and mudslides in areas of steep terrain. Some main rivers may
overflow their banks and tributaries.

.LONG TERM...Monday through Saturday...

Monday is expected to be unsettled. A retrogressing mid to upper-
level low is expected to induce a surface trough. This feature
along deep moisture will combine to result in enhanced shower and
thunderstorm activity across the local area, especially Monday
afternoon and evening into at least the first part of Tuesday.
Given that the soils will most likely be saturated from the heavy
rainfall activity left by Tropical Depression Thirteen, there is a
potential for urban and small stream flooding to materialize.
Improving weather conditions are expected on Wednesday, as drier
air moves in. Weather conditions may deteriorate once again late
Wednesday and Thursday, as a tropical wave may move across.
However, model guidance currently is in disagreement as to how
robust this tropical wave will be as the ECMWF model favors a weak
wave passage while the GFS model favors a more robust wave.
Either way, after the passage of this wave, improving weather
conditions are expected at the end of the long-term period.

&&

.AVIATION...Mainly VFR conditions expected. However, brief
MVFR conditions possible with VCSH/VCTS at TJBQ/TJSJ. Aft 21/18Z
areas of TSRA.SHRA will increase and begin to affect most of the
area and TAF sites. Winds will increase from light and variable over
PR and from 5-10 knots USVI and Leeward Islands to NE 10-20 knots by
21/18Z. Mtn obscurations. Maximum winds ENE 25-35 kt btwn FL 280-
375.

&&

.MARINE...Seas are expected to remain below 6 feet through this
afternoon, however, they will rapidly deteriorate later tonight
and during the upcoming weekend as Tropical Depression Thirteen,
which is forecast to become a tropical storm, moves just north of
the area. At this time, the highest seas are expected across the
offshore Atlantic waters with up to 16 feet possible. Tropical-
storm-force winds are also expected to impact the offshore
Atlantic waters. A tropical watch is in effect Friday evening
through Saturday evening.

There is a moderate risk of rip currents across the northern
beaches of Puerto Rico as well as across the eastern beaches of
Culebra, Vieques, and Saint Croix.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  89  80  84  77 /  60  70  80  80
STT  90  82  84  78 /  60  60  70  60

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Flash Flood Watch from Saturday morning through Sunday evening
     for Central Interior-Culebra-Eastern Interior-Mayaguez and
     Vicinity-North Central-Northeast-Northwest-Ponce and
     Vicinity-San Juan and Vicinity-Southeast-Southwest-Vieques-
     Western Interior.

     Tropical Storm Watch for Central Interior-Culebra-Eastern
     Interior-Mayaguez and Vicinity-North Central-Northeast-
     Northwest-Ponce and Vicinity-San Juan and Vicinity-
     Southeast-Southwest-Vieques-Western Interior.

VI...Flash Flood Watch from Saturday morning through Sunday evening
     for St Croix-St.Thomas...St. John...and Adjacent Islands.

     Tropical Storm Watch for St Croix-St.Thomas...St. John...and
     Adjacent Islands.

AM...Tropical Storm Watch for Caribbean Waters of Puerto Rico from 10
     NM to 17N-Anegada Passage Southward to 17N-Atlantic Waters
     of Puerto Rico and USVI from 10 NM to 19.5N-Coastal Waters
     of Northern Puerto Rico out 10 NM-Coastal Waters of
     Northern USVI and Culebra out 10 NM-Coastal Waters of
     Northwestern Puerto Rico out 10 NM-Coastal Waters of
     Southern Puerto Rico out 10 NM-Coastal Waters of Southern
     USVI Vieques and Eastern Puerto Rico out 10 NM-Coastal
     Waters of Southwestern Puerto Rico out 10 NM-Mona Passage
     Southward to 17N.

&&

SHORT TERM...WS
LONG TERM....GL
PUBLIC DESK...ERG
Hazardous weather outlook, Aug 21, 5:31 AM CDT, 4 hours 45 minutes before
Perspectivas sobre Condiciones Peligrosas del Tiempo
Servicio Nacional de Meteorologia San Juan PR
413 AM AST viernes 21 de agosto de 2020

AMZ710>745-PRZ001>013-220800-
San Juan y Vecindad-Noreste-Sureste-Este Interior-Norte Central-
Interior Central-Ponce y Vecindad-Noroeste-Oeste Interior-Mayaguez y
Vecindad-Suroeste-Culebra-Vieques-Aguas cercanas y mar afuera del
Atlantico y Caribe-
413 AM AST viernes 21 de agosto de 2020

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
Puerto Rico y las aguas costeras del Atlantico.

.Dia Uno...Hoy y esta noche

.Tronadas...Existe una probabilidad de tronadas con lluvia
moderada a localmente fuerte y vientos en rafaga breves esta tarde a
traves de Puerto Rico y las Islas Virgenes Estadounidenses y las
aguas locales.

.Inundaciones...Lluvias fuertes pudieran resultar en inundaciones
urbanas y de riachuelos.

.Viento...Vientos sostenidos en exceso de 40 MPH (35
nudos) son posibles a traves de la porcion norte de las aguas mar
afuera del Atlantico esta noche.

.Oleaje...Se espera oleaje peligroso de hasta 16 pies a traves mar
afuera del Atlantico mas tarde esta noche.

.Corrientes marinas...Existe un riesgo moderado de corrientes
marinas para la costa norte de Puerto Rico, todo Culebra y el
extremo este de Vieques.

.Calor...Humedad mas alta y temperaturas encima de lo normal
causaran que los indices de calor alcancen hasta 105 grados
Fahrenheit en la mayoria de las elevaciones mas bajas.

.Dias dos hasta el siete...sabado a jueves

Fuertes vientos en rafagas, un riesgo moderado a alto de corrientes
marinas y periodos de fuertes lluvias son posibles para Puerto Rico,
Culebra y Vieques. Condiciones de tormenta tropical son posibles el
sabado en las aguas mar afuera del Atlantico.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion de observadores. Favor de reportar
cualquier informacion sobre vientos, oleaje, y corrientes marinas al
Servicio Nacional de Meteorologia en San Juan mientras siguen las
indicaciones de las autoridades locales y estatales.

AMZ715-725-VIZ001-002-220800-
San Tomas, San John e Islas Adyacentes-Santa Cruz-Aguas cercanas del
Atlantico y aguas costeras adyacentes del Caribe-
413 AM AST viernes 21 de agosto de 2020

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
Islas Virgenes Estadounidenses y las aguas costeras adyacentes.

.Dia Uno...Hoy y esta noche

.Tronadas...Existe una probabilidad de tronadas con lluvia
fuerte y vientos en rafaga breves esta tarde y durante la noche a
traves de las Islas Virgenes Estadounidenses.

.Inundaciones...Lluvias fuertes pudieran resultar en inundaciones
urbanas y de cunetas.

.Viento...Vientos sostenidos en exceso de 40 MPH (35 nudos) son
posibles a traves de la porcion norte de las aguas mar afuera esta
noche.

.Oleaje...Se espera oleaje peligroso de hasta 16 pies a traves de
las aguas mar afuera del Atlantico mas tarde esta noche.

.Corrientes marinas...Existe riesgo moderado de corrientes marinas
para la mayoria de las playas de San Tomas, San John y el extremo
este de Santa Cruz.

.Calor...Humedad mas alta y temperaturas encima de lo normal
causaran que los indices de calor alcancen hasta 105 grados
Fahrenheit en la mayoria de las elevaciones mas bajas.

.Dias dos hasta el siete...sabado a jueves

Fuertes vientos en rafagas, un riesgo moderado a alto de corrientes
marinas y periodos de fuertes lluvias son posibles para las Islas
Virgenes Estadounidenses. Condiciones de tormenta tropical son
posibles el sabado en las aguas mar afuera del Atlantico.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion de observadores. Favor de reportar
cualquier informacion sobre vientos, oleaje, y corrientes marinas al
Servicio Nacional de Meteorologia en San Juan mientras siguen las
indicaciones de las autoridades locales y estatales.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 10:18 PM CDTAreal Flood AdvisoryJSJ3 hr
Aug 20, 10:34 PM CDTSpecial Weather StatementJSJ26 min
Aug 21, 1:20 AM CDTSpecial Weather StatementJSJ40 min
Aug 21, 10:16 AM CDTCoastal Flood WarningJSJ29 hr
Aug 21, 10:24 AM CDTTropical Storm WarningJSJ40 hr

Nearby

High Surf Warnings in Puerto Rico, 2020High Surf Warnings in U.S. Virgin Islands, 2020Every high surf warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.